| Catalog Number |
8065750991 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during vitrectomy surgery, an ophthalmic laser probe tip could not enter into the eye and the laser could not be performed.Surgery was completed on the same day with an alternative product.Patient impact was not reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information is provided in section d.4.Additional information is provided in sections d.9, h.3, h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, a laser probe (lp) was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.A lp was received for testing on this investigation.A visual assessment of the returned sample revealed no obvious nonconformity.A fit check was performed with a trocar and found foreign material on the cannula.A visual assessment under a microscope was performed and revealed excess adhesive.The root cause of the reported event is attributed to excess adhesive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).